Show simple item record

AuthorMuller, HGdc.contributor.author
AuthorStadtmüller, Ulrichdc.contributor.author
Date of accession2018-05-11T08:25:54Zdc.date.accessioned
Available in OPARU since2018-05-11T08:25:54Zdc.date.available
Date of first publication1999dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
Keywordcurve estimationdc.subject
Keyworddensity estimationdc.subject
Keywordedge effectsdc.subject
Keywordkernel estimatordc.subject
Keywordlocal least squaresdc.subject
Keywordsmoothingdc.subject
Keywordnonparametric curve estimationdc.subject
Keyworddensity-estimationdc.subject
Keywordend-pointsdc.subject
Keywordregressiondc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleMultivariate boundary kernels and a continuous least squares principledc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionMathematikuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1111/1467-9868.00186dc.identifier.doiExternal
Source - Title of sourceJournal of the Royal Statistical Society: Series Bsource.title
Source - Place of publicationBlackwell Publishingsource.publisher
Source - Volume61source.volume
Source - Issue2source.issue
Source - Year1999source.year
Source - From page439source.fromPage
Source - To page458source.toPage
Source - ISSN1369-7412source.identifier.issn
Open AccessNouulm.OA
CommunityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000079074800010uulm.identifier.wos
Bibliographyuulmuulm.bibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record